Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Headache and nausea after taking AKT for Mycobacterium tuberculosis. Are there any other treatment options?

Good noon
my pcr and endometrial biospy shows positive with mycobacterial tuberclosis and my doctor advised to take Akt -4 and -2 for the period of six months and took blood test for LFT and RFT which shows SGOT and SGPT 20 and 22 so advised me to take that dose. For the past 4 days i was taking that tablets and i feel like nausea headache drowsy and today vomitted too so i called my doctor and told about this and replied me to take domestral before food and my question whether there is any alternative method to cure this ?
Mon, 2 Dec 2013
Report Abuse
Allergist and Immunologist 's  Response
these are first line treatments there are many combinations but this is best suited and cures the disease
initiallyt there are chances of these but merely on these symptomps we cant change line as if we changes lines the tb bacteria become drug resistance
in my opinion try this with domstal and you can use antacids or take in between meals
dont change line until severe side effects only after consultation with your doctor
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i did lapracopy last week doctor said im having Mycobacterium...